American Journal of Mathematical Analysis
ISSN (Print): 2333-8490 ISSN (Online): 2333-8431 Website: http://www.sciepub.com/journal/ajma Editor-in-chief: Apply for this position
Open Access
Journal Browser
Go
American Journal of Mathematical Analysis. 2014, 2(1), 4-7
DOI: 10.12691/ajma-2-1-2
Open AccessArticle

On Inequalities of Trigonometrically ρ- Convex Functions

Mohamed Sabri Salem Ali1,

1Department of Mathematics, Faculty of Education, Ain Shams University, Cairo, Egypt

Pub. Date: February 17, 2014

Cite this paper:
Mohamed Sabri Salem Ali. On Inequalities of Trigonometrically ρ- Convex Functions. American Journal of Mathematical Analysis. 2014; 2(1):4-7. doi: 10.12691/ajma-2-1-2

Abstract

The main goal of this paper is to derive two integral inequalities for trigonometrically ρ- convex functions which are closely connected with Andersson's inequality for ordinary convex functions.

Keywords:
generalized convex functions trigonometrically ρ- convex functions supporting functions integral inequalities

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Ali M. S. S., “On Certain Properties of Trigonometrically ρ- Convex Functions,” Advances in Pure Mathematics., 2, 337-340, 2012.
 
[2]  Ali M. S. S., “On Hadamard’s Inequality for Trigonometrically ρ- Convex Functions,” accepted to appear in Theoretical Mathematics & Applications., March, 2013.
 
[3]  Andersson B. J., “An inequality for Convex Functions,” Nordisk Matematisk Tidskrift., 6, 25-26, 1968.
 
[4]  Avhadief F. G. and Maklakov D. V., “A Theory of Pressure Envelopes for Hydrofoils,” Journal of Ship Resrarch., 42, 81-102, 1995.
 
[5]  Levin B. Ya., “Lectures on Entire Functions,” American Mathematical Society, 1996.
 
[6]  Maergoiz L. S., “Asymptotic Characteristics of Entire Functions and their Applications in Mathematics and Biophysics,” Kluwer Academic Publishers, 2003.
 
[7]  Roberts A. W. and Varberg D. E., “Convex Functions,” Academic Press, New York - London, 1973.